# SDR CA090924006

- Difficulty date: September 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: D6032176151
- Condition: Cracked
- Location: Mlg Bearing
- Part time: 851 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR SCHEDULED INSPECTION, CRACK WAS VISUALLY FOUND AT THE 1 O`CLOCK POSITION AS VIEWED FROM THE AFT. UPON REMOVAL, CRACKS ALSO OBSERVED STARTING TO DEVELOP AT THE 2 AND 3 O`CLOCK POSITION BOLT HOLES.  REF. FIG.2 ITEM #110 PAGE 590 CHAPTER 32-10 OF DA 42 IPC REV. 4 (TC# 20090924006)
